# SDR SWAA2020033033220

- Difficulty date: March 21, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 56,626 hours, 29,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BULKHEAD SUPPORT BS 947 WL170 LBL 10 / BULKHEAD SUPPORT BS 947 WL 170 LBL 10 CORRODED FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 STEP 9 REMOVED DAMAGE PART AND INSTALLED NEW PART IAW SOPM 20-50-01 RECEIVED PART 7532170 P.O. 787648 & DWG 149A8117.
